# SDR SWIA972539

- Difficulty date: April 30, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 4,580 hours, 6,554 cycles
- Engine: Pwa PW118B
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unlatched
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT CAME ON TAKEOFF ROLL.  FOUND OUTBOARD FORWARD THUMB LATCH OPEN.  SECURED LATCH.  OPS CHECK GOOD.
